# SDR FDEA202411211783

- Difficulty date: November 21, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,450 hours, 20,462 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T333110
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT: EXISTING DOUBLER REPAIR FOUND ON FUSELAGE SKIN BTW   FR31~32, S-49R~52R COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING DOUBLER REPAIR FOUND ON FUSELAGE SKIN BTW FR31~32, S-49R~52R   WAS EVALUATED AND DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:A300-600F   SRM53-10-12-201, PARA 11, FIGURE 208. THE REPAIR IS CATEGORY B AND CLASSIFIED AS MAJOR   PER GMM 6-2-100. ISSUED THE RDR AND SDR BECAUSE PREVIOUS AGING    SURVEY(WO:75649/N00514) DIDN'T LIST IN MCMRT AND CONTROL IN MAJOR REPAIR SPREAD   SHEET AS WELL.  "MAJOR REPAIR."
